Dietary Capsules With Frequent Side Effects?
. I consume diet capsules from doctors I know diphetuk. The doctor said fat removal through bowel movements, not often BAB but each chapter comes out a lot, cm that I feel even BAB constantly and a little like diarrhea like that. So then I check the BPOM no, it turns out it came out in the name of fat shrinkage, which costs around 35 if not wrong, even though I bought it 130 thousand. That includes fraud, right? And should I continue or not take this medicine?
Hello, thank you for the question to HealthReplies.com
Basically doctors are not permitted to sell or promote certain brand medicines. If you see a doctor on Facebook and the doctor sells certain drugs in existence (especially if the drug is herbal medicine), chances are that person is not a doctor but a herbal medicine seller. That alone is actually a fraud against consumers.
Second, if the product you are consuming is a different drug than what you see on the BPOM website (meaning the name of the drug you are taking is drug A while the BPOM number listed on the package is the BPOM norm for drug B), then that is also a fraud. This means that the drug you are taking is not a drug that has been registered with BPOM. You should stop taking these drugs.
Henceforth, you should be more careful in buying certain medicines (especially those sold online). Make sure in advance that the drug is registered with BPOM and the BPOM number listed on the package is indeed the BPOM number for the drug before you buy it.
There is no instant way to lose weight in a healthy manner. You can read the following article about how to lose weight to find out more about healthy weight loss.
So much information from me, hopefully enough answer